# SDR 9WGA2022011254201

- Difficulty date: January 12, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 73,166 hours, 14,833 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: UNK
- Part serial: UNK
- Condition: Dirty
- Location: Zone 700
- Part time: 73,171 hours, 14,834 cycles
- Component: Landing Gear
- Component part number: UNK
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: ON T/O LANDING GEAR WOULD NOT RETRACT, USED HANDLE RELEASE BUTTON - NOSE GEAR DID NOT RETRACT. CORRECTIVE ACTION: CLEANED AND ADJUSTED LANDING GEAR PROXIMITY SWITCHES IAW MD-11 AMM 32-01-15. LANDING GEAR OPS CHECK GOOD IAW MD-11 AMM 32-31-00. NO COMPONENTS WERE CHANGED.
